# SDR UPS09M54500

- Difficulty date: January 13, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289117
- Part serial: 0356
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R1 DOOR - UNABLE TO STOW LWR DOOR LINING FLAP PNL DUE TO OBSTRUCTION BY DOOR SLIDE RAFT.  R1 DOOR LWR LINING REMOVED PER AMM 25-23-07-400-802 REV 63.  R1 DOOR SLIDE/RAFT REMOVED PER AMM 25-61-15-4 REV 63.  R1 DOOR SLIDE/RAFT INSTALLED PER AMM 25-61-15-4 REV 63.  R1 DOOR LWR LINING RE-INSTALLED PER AMM 25-23-07-400-802 REV 63.
